# SDR MASA2012012764375

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 21,178 hours, 16,634 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR STEP "EXIT" PLACARD UP SIDE DOWN.  R2 MAIN ENTRANCE DOOR STEP "EXIT" PLACARD.
